| Model Number |
8884721088 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported a nasoenteral probe was passed in the patient.They took an x-ray and confirmed the correct location of the probe.When removing the guide wire, the guide wire connector breaks and presents resistance to the filter output.No other information is able to be obtained as the event was reported anonymously to anvisa in brazil.
Additional Manufacturer Narrative
A sample was not received for the investigation.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.The current process is running according to product specifications meeting quality acceptance criteria.If a sample or additional information is received warranting further analysis, the investigation will be resumed.This complaint will be used for tracking and trending purposes.